• Mar 31, 2016 News!Vol.5, No.5 has been indexed by EI (Inspec).   [Click]
  • Aug 02, 2016 News!IJIEE Vol. 6, No. 4 issue has been published online! 10 papers which cover 3 specific areas are published in this issue.   [Click]
  • May 10, 2016 News!Papers published in Vol.6, No.3 have all received dois from Crossref.
General Information
Editor-in-chief

 
Faculty of Science, University of Brunei Darussalam, Brunei Darussalam   
" It is a great honor to serve as the editor-in-chief of IJIEE. I'll work together with the editorial team. Hopefully, IJIEE will be recognized among the readers in the related field."
IJIEE 2012 Vol.2(4): 601-605 ISSN: 2010-3719
DOI: 10.7763/IJIEE.2012.V2.169

Control of Linear Stochastic Systems with Constraints Asymptotic Predictive Method (APM)

Enes Saletović and Tadej Mateljan

Abstract—The scope of this work is research of the problem linear stochastic control systems with constraints. Motivation to solving this problem derives from the fact that there is no universal solution to this problem, even though stochastic systems with constraints are very common in practice. Defined control problem is solved by creating new predictive control method. Validity and convergence of the created method is tested by method of simulation at many different scenarios of constraints and stochastic disturbances.

Index Terms—Control, stochastic, constraints, prediction.

The author is with Enes Saletović and Tadej Mateljan are with the University of Sarajevo.

[PDF]

Cite: Enes Saletović and Tadej Mateljan, "Control of Linear Stochastic Systems with Constraints Asymptotic Predictive Method (APM)," International Journal of Information and Electronics Engineering vol. 2, no. 4, pp. 601-605, 2012.

Copyright © 2008-2016. International Journal of Information and Electronics Engineering. All rights reserved.
E-mail: ijiee@ejournal.net